Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, Number 5, Pages 7–13 (Mi vmumm3137)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

The complexity of monotone calculations of polynomials

S. B. Gashkov


Full text: PDF file (957 kB)

Bibliographic databases:
UDC: 519
Received: 15.10.1985

Citation: S. B. Gashkov, “The complexity of monotone calculations of polynomials”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, no. 5, 7–13

Citation in format AMSBIB
\Bibitem{Gas87}
\by S.~B.~Gashkov
\paper The complexity of monotone calculations of polynomials
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1987
\issue 5
\pages 7--13
\mathnet{http://mi.mathnet.ru/vmumm3137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0913261}
\zmath{https://zbmath.org/?q=an:0641.68057}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3137
  • http://mi.mathnet.ru/eng/vmumm/y1987/i5/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Gashkov, I. S. Sergeev, “A method for deriving lower bounds for the complexity of monotone arithmetic circuits computing real polynomials”, Sb. Math., 203:10 (2012), 1411–1447  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. B. Gashkov, E. T. Shavgulidze, “Representation of monomials as a sum of powers of linear forms”, Moscow University Mathematics Bulletin, 69:2 (2014), 51–55  mathnet  crossref  mathscinet
  • Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021